# SDR SWAA2013050615583

- Difficulty date: April 17, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 32,450 hours, 22,360 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Mount Fitting
- Part number: 5936587114
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AT C1 DOOR WEB LOWER CUT OUT THE SEAT TRACK MOUNTING CLIP CRACKED AT STA 370.  REMOVED AND REPLACED CLIP IAW SRM.
